# SDR TRBA200084

- Difficulty date: October 13, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 16,368 hours, 18,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 73880
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A COULD NOT OPERATE ALL CABIN EMERGENCY LIGHTS USING AFT EMERGENCY LIGHTS PUSH BUTTON.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK FIN NR 62WL IAW JIC NR 33-51-20.
